Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go
Turkish Journal of Analysis and Number Theory. 2018, 6(2), 40-42
DOI: 10.12691/tjant-6-2-1
Open AccessArticle

Notes on Several Families of Differential Equations Related to the Generating Function for the Bernoulli Numbers of the Second Kind

Feng Qi1, 2,

1Institute of Mathematics, Henan Polytechnic University, Jiaozuo, Henan, 454010, China

2College of Mathematics, Inner Mongolia, University for Nationalities, Tongliao, Inner Mongolia, 028043, China;Department of Mathematics, College of Science, Tianjin Polytechnic University, Tianjin, 300387, China

Pub. Date: April 30, 2018

Cite this paper:
Feng Qi. Notes on Several Families of Differential Equations Related to the Generating Function for the Bernoulli Numbers of the Second Kind. Turkish Journal of Analysis and Number Theory. 2018; 6(2):40-42. doi: 10.12691/tjant-6-2-1

Abstract

In the paper, the author notes several families of ordinary differential equations related to the generating function for the Bernoulli numbers of the second kind.

Keywords:
ordinary differential equation generating function Bernoulli number of the second kind

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  F. Qi, A new formula for the Bernoulli numbers of the second kind in terms of the Stirling numbers of the first kind, Publ. Inst. Math. (Beograd) (N.S.) 100(114) (2016), 243-249.
 
[2]  F. Qi, Explicit formulas for computing Bernoulli numbers of the second kind and Stirling numbers of the first kind, Filomat 28 (2014), no. 2, 319-327.
 
[3]  F. Qi and X.-J. Zhang, An integral representation, some inequalities, and complete monotonicity of the Bernoulli numbers of the second kind, Bull. Korean Math. Soc. 52 (2015), no. 3, 987-998.
 
[4]  F. Qi and J.-L. Zhao, Some properties of the Bernoulli numbers of the second kind and their generating function, Research Gate Working Paper (2017).
 
[5]  T. Kim, D. S. Kim, H. I. Kwon, and J. J. Seo, Revisit nonlinear differential equations associated with Bernoulli numbers of the second kind, Glob. J. Pure Appl. Math. 12 (2016), 1893-1901.
 
[6]  S.-S. Pyo, T. Kim, and S.-H. Rim, Identities of the degenerate Daehee numbers with the Bernoulli numbers of the second kind arising from nonlinear differential equation, J. Nonlinear Sci. Appl. 10 (2017), no. 12, 6219-6228.
 
[7]  D. V. Dolgy, L.-C. Jang, D.-S. Kim, T.-K. Kim, and J.-J. Seo, Differential equations associated with higher-order Bernoulli numbers of the second kind revisited, J. Anal. Appl. 14 (2016), no. 2, 107-121.
 
[8]  F. Qi, X.-T. Shi, and F.-F. Liu, Several identities involving the falling and rising factorials and the Cauchy, Lah, and Stirling numbers, Acta Univ. Sapientiae Math. 8 (2016), no. 2, 282-297.
 
[9]  L. Comtet, Advanced Combinatorics: The Art of Finite and Infinite Expansions, Revised and Enlarged Edition, D. Reidel Publishing Co., Dordrecht and Boston, 1974.
 
[10]  J. Quaintance and H. W. Gould, Combinatorial Identities for Stirling Numbers. The unpublished notes of H. W. Gould. With a foreword by George E. Andrews. World Scientific Publishing Co. Pte. Ltd., Singapore, 2016.
 
[11]  F. Qi, D.-W. Niu, and B.-N. Guo, Simplifying coefficients in differential equations associated with higher order Bernoulli numbers of the second kind, Preprints 2017, 2017080026, 6 pages.
 
[12]  F. Qi, A simple form for coefficients in a family of nonlinear ordinary differential equations, Research Gate Preprint (2017).
 
[13]  F. Qi, A simple form for coefficients in a family of ordinary differential equations related to the generating function of the Legendre polynomials, Research Gate Preprint (2017).
 
[14]  F. Qi, Explicit formulas for the convolved Fibonacci numbers, ResearchGate Working Paper (2016).
 
[15]  F. Qi, Simple forms for coefficients in two families of ordinary differential equations, Glob. J. Math. Anal. 6 (2018), no. 1, 7-9.
 
[16]  F. Qi, Simplification of coefficients in two families of nonlinear ordinary differential equations, Research Gate Preprint (2017).
 
[17]  F. Qi, Simplifying coefficients in a family of nonlinear ordinary differential equations, Acta Comment. Univ. Tartu. Math. (2018), in press; ResearchGate Preprint (2017).
 
[18]  F. Qi, Simplifying coefficients in a family of ordinary differential equations related to the generating function of the Laguerre polynomials, ResearchGate Preprint (2017).
 
[19]  F. Qi, Simplifying coefficients in a family of ordinary differential equations related to the generating function of the Mittag-Leffer polynomials, Research Gate Preprint (2017).
 
[20]  F. Qi, Simplifying coefficients in differential equations related to generating functions of reverse Bessel and partially degenerate Bell polynomials, Research Gate Preprint (2017).
 
[21]  F. Qi, The inverse of a matrix and several identities related to the Catalan numbers and the Chebyshev polynomials of the second kind, Research Gate Presentation (2017).
 
[22]  F. Qi and B.-N. Guo, A diagonal recurrence relation for the Stirling numbers of the first kind, Appl. Anal. Discrete Math. 12 (2018), no. 1, in press.
 
[23]  F. Qi and B.-N. Guo, Explicit formulas and recurrence relations for higher order Eulerian polynomials, Indag. Math. 28 (2017), no. 4, 884-891.
 
[24]  F. Qi and B.-N. Guo, Some properties of the Hermite polynomials and their squares and generating functions, Preprints 2016, 2016110145, 14 pages.
 
[25]  F. Qi and B.-N. Guo, Viewing some ordinary differential equations from the angle of derivative polynomials, Preprints 2016, 2016100043, 12 pages.
 
[26]  F. Qi, D. Lim, and B.-N. Guo, Explicit formulas and identities for the Bell polynomials and a sequence of polynomials applied to differential equations, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Mat. RACSAM (2018), in press.
 
[27]  F. Qi, D. Lim, and B.-N. Guo, Some identities relating to Eulerian polynomials and involving Stirling numbers, Preprints 2017, 2017080004, 10 pages.
 
[28]  F. Qi, D. Lim, and A.-Q. Liu, Explicit expressions related to degenerate Cauchy numbers and their generating function, HAL archives (2018).
 
[29]  F. Qi, D.-W. Niu, and B.-N. Guo, Simplification of coefficients in differential equations associated with higher order Frobenius-Euler numbers, Preprints 2017, 2017080017, 7 pages.
 
[30]  F. Qi, D.-W. Niu, and B.-N. Guo, Some identities for a sequence of unnamed polynomials connected with the Bell polynomials, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 112 (2018), in press.
 
[31]  F. Qi, X.-L. Qin, and Y.-H. Yao, The generating function of the Catalan numbers and lower triangular integer matrices, Preprints 2017, 2017110120, 12 pages.
 
[32]  F. Qi, J.-L. Wang, and B.-N. Guo, Notes on a family of inhomogeneous linear ordinary differential equations, Adv. Appl. Math. Sci. 17 (2018), no. 4, 361-368.
 
[33]  F. Qi, J.-L. Wang, and B.-N. Guo, Simplifying and finding nonlinear ordinary differential equations, ResearchGate Working Paper (2017).
 
[34]  F. Qi, J.-L. Wang, and B.-N. Guo, Simplifying differential equations concerning degenerate Bernoulli and Euler numbers, Trans. A. Razmadze Math. Inst. 172 (2018), no. 1, 90-94.
 
[35]  F. Qi, Q. Zou, and B.-N. Guo, Some identities and a matrix inverse related to the Chebyshev polynomials of the second kind and the Catalan numbers, Preprints 2017, 2017030209, 25 pages.
 
[36]  J.-L. Zhao, J.-L. Wang, and F. Qi, Derivative polynomials of a function related to the Apostol-Euler and Frobenius-Euler numbers, J. Nonlinear Sci. Appl. 10 (2017), no. 4, 1345-1349.
 
[37]  F. Qi, Notes on several families of differential equations related to the generating function for the Bernoulli numbers of the second kind, ResearchGate Preprint (2017).